Archiv der Mathematik

, Volume 89, Issue 3, pp 226–236 | Cite as

On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions



We extend to infinite dimensions an explicit formula of Chill, Fašangová, Metafune, and Pallara for the optimal angle of analyticity of analytic Ornstein-Uhlenbeck semigroups. The main ingredient is an abstract representation of the Ornstein-Uhlenbeck operator in divergence form.

Mathematics Subject Classification (2000).

Primary 47D07 Secondary 35R60, 60J35 


Ornstein-Uhlenbeck semigroups elliptic operators in divergence form sector of analyticity 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.Delft Institute of Applied MathematicsTechnical University of DelftDelftThe Netherlands

Personalised recommendations